Hello. Ive been a high blood pressure sufferer for about 9yrs now, well last week I was hospitalized for 2 days for observation with symptoms of hbp, chest pain, light headedness, nausea/vomiting, headache & fatigue. Well they did an echocardiogram & stress tests and the results were 'hardening of the heart walls' the doc sent me home and told me to stop taking the norvasc & the diovan but to continue taking the metoprolol, that was it. Well it's been 6 days since Ive been home and here Iam again with the same symptoms. The doc made it sound like it was no big deal and not to worry about it but I'm not feeling well at all! I checked my bp earlier and it was high. Should I worry? I dont want to go to the hospital again for nothing. ps. Ive been taking diovan, norvasc & metoprolol for years.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.